Senior Lecturer

Dr Donna Mary Salopek

Faculty of Science
Sch of Mathematics & Statistic

Dr Donna Salopek is a senior lecturer within the Department of Statistics, School of Mathematics and Statistics. 


ADMINISTRATIVE DUTIES:

Postgraduate Coursework Coordinator, School of Mathematics and Statistics


RESEARCH INTERESTS: Stochastic Analysis and its application to financial modelling


CURRENT TEACHING DUTIES
:

MATH 5816 Continuous Time Financial Modelling

MATH 5985 Term Structure Modelling


GRANTS:

Faculty Research Grant (2011): Stochastic integration of cylindrical ractional Brownian motion in UMD spaces ($7,420).

              

Phone
9385 7030
Location
Room RC-2054 Red Centre Kensington Campus UNSW

Publications

  • Journal articles | 2017
    Dr Donna Mary Salopek
    Fan Y; de Micheaux PL; Penev S; Salopek D, 2017, 'Multivariate nonparametric test of independence', Journal of Multivariate Analysis, vol. 153, pp. 189 - 210, http://dx.doi.org/10.1016/j.jmva.2016.09.014
    Journal articles | 2012
    Dr Donna Mary Salopek
    Brzezniak Z; Van neerven J; Salopek DM, 2012, 'Stochastic evolution equations driven by Liouville fractional Brownian motion', Czechoslovak Mathematical Journal, vol. 62, pp. 1 - 27, http://dx.doi.org/10.1007/s10587-012-0011-z
    Journal articles | 2005
    Dr Donna Mary Salopek
    Hu YZ; Salopek DM; Oksendal B, 2005, 'Weighted local time for fractional Brownian motion and applications tofinance', Stochastic Analysis and Applications, vol. 23, pp. 15 - 30, http://dx.doi.org/10.1081/SAP-200044412
    Journal articles | 2005
    Dr Donna Mary Salopek
    Xiong J; Wong A; Salopek DM, 2005, 'Saddlepoint approximations to option price in a general equilibrium model', Statistics and Probability Letters, vol. 71, pp. 361 - 369, http://dx.doi.org/10.1016/j.spl.2004.11.018
    Journal articles | 2002
    Dr Donna Mary Salopek
    Salopek DM, 2002, 'A new class of nearly self-financing strategies', Statistics and Probability Letters, vol. 56, pp. 69 - 75, http://dx.doi.org/10.1016/S0167-7152(01)00173-0
    Journal articles | 1998
    Dr Donna Mary Salopek
    Salopek DM, 1998, 'Tolerance to arbitrage', Stochastic Processes and their Applications, vol. 76, pp. 217 - 230, http://dx.doi.org/10.1016/S0304-4149(98)00025-8

Awards

Grants

Media